# SDR AALA972407

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SAN - FLT 1179 - EN ROUTE ORD/SAN DURING CRUISE, CREW NOTED BURNING SMELL IN CABIN.  AIRCRAFT PROCEEDED TO LAND SAN WITHOUT INCIDENT.  REPLACED RIGHT AIR CYCLE MACHINE COALESCER BAG.  ACCOMPLISHED PACK BURN-OUT PROCEDURE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
